Topological and Si
Bouthina S. Ahmed1 and Anjan Biswas2, 3
2Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA
3Department of Mathematics, Faculty of Science King Abdul-Aziz University, Jeddah, Saudi Arabia
Abstract: This paper studies the B(m, n) equation with generalized evolution. The ansatz method is applied to extract the topological as well as singular soliton solutions to the equation. It will be observed that specific choice of pairs parameter values, both of these solitons will exist. This will lead to four exhaustive cases and all of these cases are analyzed for the existence of soliton solutions.
[Bouthina S. Ahmed and Anjan Biswas. Topological and Singular Solitons of B(m, n) Equation with Generalized Evolution. Life Sci J 2013; 10(1):3002-3005]. (ISSN: 1097-8135). http://www.lifesciencesite.com.
Keywords: Evolution equation, Integrability, Solitons.